# SDR USAA2013061700030

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 43,296 hours, 17,595 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A ADVISED THERE IS MISLABELED EMERGENCY EQUIPMENT IN THE OVERHEAD BIN. MX R & R LABELS TO RIGHT OVERHEAD BIN.
